# SDR SWAA076197

- Difficulty date: December 13, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 74,649 hours, 71,097 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546592
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND AFT PRESSURE BULKHEAD FITTING CHORD CORRODED AT BS 1016, RBL 29.  REPAIRED CHORD PER ER.
